# SDR 2006UALA01483

- Difficulty date: July 28, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 52,596 hours, 29,142 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT SCAM ON AFTER T/O.  RECYCLED F/A SWITCH AND LIGHT TURNED OFF BUT CAME BACK ON.  REPLACED BATTERY PACK CHARGER AND REPAIRED EEL LIGHTING STRIP AT AFT GALLEY CART LOCATION.
